Error estimates for some mixed finite element methods for parabolic type problems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 15 (1981) no. 1, pp. 41-78
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1981__15_1_41_0,
author = {Johnson, Claes and Thomee, Vidar},
title = {Error estimates for some mixed finite element methods for parabolic type problems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {41--78},
year = {1981},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {15},
number = {1},
mrnumber = {610597},
zbl = {0476.65074},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1981__15_1_41_0/}
}
TY - JOUR AU - Johnson, Claes AU - Thomee, Vidar TI - Error estimates for some mixed finite element methods for parabolic type problems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1981 SP - 41 EP - 78 VL - 15 IS - 1 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1981__15_1_41_0/ LA - en ID - M2AN_1981__15_1_41_0 ER -
%0 Journal Article %A Johnson, Claes %A Thomee, Vidar %T Error estimates for some mixed finite element methods for parabolic type problems %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1981 %P 41-78 %V 15 %N 1 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1981__15_1_41_0/ %G en %F M2AN_1981__15_1_41_0
Johnson, Claes; Thomee, Vidar. Error estimates for some mixed finite element methods for parabolic type problems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 15 (1981) no. 1, pp. 41-78. http://geodesic.mathdoc.fr/item/M2AN_1981__15_1_41_0/
